publication:

Relative cohomology of Banach algebras (1999)

Author(s): Lykova ZA

      • Date: 01-01-1999
      • Journal: Journal of Operator Theory
      • Volume: 41
      • Issue: 1
      • Pages: 23-53
      • Publisher: Academia Romana
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: cyclic cohomology simplicial cohomology amenable C*-algebra von Neumann algebra C-STAR-ALGEBRAS OPERATOR-ALGEBRAS

      Staff

      Dr Zinaida Lykova
      Reader in Pure Mathematics